Meneghini, Claudio
Painlevé's theorem extended
Rendiconti del Seminario Matematico della Università di Padova, Tome 108 (2002) , p. 93-96
Zbl 1052.34081 | MR 1956432
URL stable : http://www.numdam.org/item?id=RSMUP_2002__108__93_0

Bibliographie

[GIU] E. Giusti, Analisi Matematica, vol. 2, Bollati Boringhieri, 1989.

[GRO] Robert C. Gunning - Hugo Rossi, Analytic functions of several complex variables, Prentice Hall, 1965. MR 180696 | Zbl 0141.08601

[HIL] Einar Hille, Ordinary differential equations in the complex domain, John Wiley & sons, 1976. MR 499382 | Zbl 0343.34007

[INC] E. L. Ince, Ordinary differential equations, Dover, 1956 (originally published in 1926). JFM 53.0399.07 | MR 10757 | Zbl 0063.02971